Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 186, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 2, 2015, 4:11 PM MDT for Rio Grande County, Saguache County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 4:11 PM MDT (22:11 UTC)
- Expired
- Jul 2, 2015, 4:45 PM MDT
- In force
- 34 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Rio Grande County, CO, Saguache County, CO
The radar
The Grand Junction radar (KGJX), 206 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 2577 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
787
WUUS55 KPUB 022211
SVRPUB
COC105-109-022245-
/O.NEW.KPUB.SV.W.0186.150702T2211Z-150702T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
411 PM MDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN RIO GRANDE COUNTY IN SOUTH CENTRAL COLORADO...
SOUTH CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO...
* UNTIL 445 PM MDT
* AT 411 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF LA GARITA...OR 41 MILES NORTHWEST OF ALAMOSA...MOVING SOUTH AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
DEL NORTE AROUND 445 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3797 10648 3795 10625 3767 10626 3773 10663
TIME...MOT...LOC 2211Z 015DEG 16KT 3790 10640
HAIL...1.00IN
WIND...60MPH
$$
MOORE3 follow-up statements
985
WWUS55 KPUB 022221
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT THU JUL 2 2015
COC105-109-022245-
/O.CON.KPUB.SV.W.0186.000000T0000Z-150702T2245Z/
RIO GRANDE CO-SAGUACHE CO-
421 PM MDT THU JUL 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHWESTERN RIO GRANDE AND SOUTH CENTRAL SAGUACHE COUNTIES...
AT 420 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF DEL NORTE...OR 38 MILES NORTHWEST OF ALAMOSA...MOVING SOUTH AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
DEL NORTE AROUND 440 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3794 10650 3792 10626 3767 10626 3773 10663
TIME...MOT...LOC 2220Z 015DEG 16KT 3779 10644
HAIL...1.00IN
WIND...60MPH
$$
MOORE711
WWUS55 KPUB 022235
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
435 PM MDT THU JUL 2 2015
COC105-109-022245-
/O.CON.KPUB.SV.W.0186.000000T0000Z-150702T2245Z/
RIO GRANDE CO-SAGUACHE CO-
435 PM MDT THU JUL 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHWESTERN RIO GRANDE AND SOUTH CENTRAL SAGUACHE COUNTIES...
AT 435 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF DEL NORTE...OR 37 MILES NORTHWEST OF ALAMOSA...MOVING SOUTH AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
DEL NORTE AROUND 445 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3792 10651 3787 10626 3767 10626 3773 10663
TIME...MOT...LOC 2235Z 017DEG 20KT 3777 10644
HAIL...1.00IN
WIND...60MPH
$$
MOORE778
WWUS55 KPUB 022244
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
444 PM MDT THU JUL 2 2015
COC105-109-022253-
/O.EXP.KPUB.SV.W.0186.000000T0000Z-150702T2245Z/
RIO GRANDE CO-SAGUACHE CO-
444 PM MDT THU JUL 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RIO GRANDE AND
SOUTH CENTRAL SAGUACHE COUNTIES WILL EXPIRE AT 445 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PUEBLO.
LAT...LON 3792 10651 3787 10626 3767 10626 3773 10663
TIME...MOT...LOC 2241Z 015DEG 16KT 3777 10644
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:26 PM MDT, 45 minutes earlier.
Area forecast discussion, Jul 2, 3:26 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 326 PM MDT THU JUL 2 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 326 PM MDT THU JUL 2 2015 RELATIVELY UNSETTLED METEOROLOGICAL CONDITIONS ARE EXPECTED TO CONTINUE OVER THE FORECAST DISTRICT INTO LATER FRIDAY. THE PRIMARY NEAR/SHORT-TERM ISSUES ARE THE POTENTIAL OF STRONG TO SEVERE STORMS AT TIMES AS WELL AS STORMS WITH LOCALLY HEAVY RAINFALL AND TEMPERATURES. FORECAST DISTRICT CURRENTLY NOTING VARIABLE CLOUDINESS...BELOW SEASONAL EARLY JULY TEMPERATURES AND DEVELOPING THUNDERSTORMS...SOME STRONG TO BRIEFLY SEVERE AT TIMES OVER WESTERN PORTIONS. RECENT REAL-TIME DATA AS WELL AS COMPUTER SIMULATIONS...FORECAST MODEL SOUNDINGS AND PV ANALYSIS INDICATE THAT BASICALLY ISOLATED TO SCATTERED PRIMARILY AFTERNOON INTO NIGHT-TIME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE INTO FRIDAY AFTERNOON. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...HAIL(SEVERE AT TIMES) AND GUSTY WINDS AS PROJECTED LOCALIZED CAPES...LIS AND 0-6 KM SHEAR VALUES NEAR 1500 J/KG...-5C AND 35 KNOTS RESPECTIVELY...PRIMARILY DURING THE AFTERNOON INTO EVENING HOURS. AS ALWAYS...WFO PUEBLO WILL CONTINUE TO MONITOR CLOSELY AND ISSUE PRODUCTS AS NEEDED. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 326 PM MDT THU JUL 2 2015 FRIDAY NIGHT...CONVECTION WANES ACROSS THE AREA THROUGH THE EVENING...WITH A FEW STRONG TO SEVERE STORMS POSSIBLE EARLY...WITH CAPE VALUES HOVERING AROUND 1000 J/KG IN THE EARLY EVENING. NAM SHOWS MCS OVER THE FAR EASTERN COUNTIES AND GFS HINTS AT IT...SO NOT SO SURE IT WILL MATERIALIZE. STAY TUNED. MEANTIME...IN THE WEST...A FEW STRONG STORMS WILL FADE BY MID EVENING. SATURDAY...UPPER RIDGE BUILDS ACROSS COLORADO...BUT WITH SURFACE MOISTURE AVAILABLE...THERE WILL STILL BE ISOLATED TO SCATTERED SHOWERS AND STORMS ACROSS A GOOD PART OF THE CWA DURING THE AFTERNOON AND EVENING. CAPE VALUES ABOVE 1000 J/KG IN SOME AREAS WILL YIELD THE POSSIBILITY FOR SOME SEVERE HAIL. SUNDAY AND MONDAY...NAM AND GFS SHOW UPPER RIDGE CONTINUING TO DRIFT EASTWARD...DUE TO SHORTWAVE TROUGH MOVING ACROSS THE NORTHERN ROCKIES. TEMPERATURES WILL BE HIGHER THAN SATURDAY...AND THE COVERAGE OF AFTERNOON AND EVENING CONVECTION MAY BE A BIT MORE...WITH THE TROUGH PASSAGE TO THE NORTH. SUNDAY NIGHT...AS THE TROUGH SWEEPS EAST...A COLD FRONT WILL INVADE THE EASTERN PLAINS...AND SET THE STAGE FOR UPSLOPE FLOW ON MONDAY. WITH THAT SAID...GFS INDICATES THAT THE AIR MAY BE TO STABLE TO KICK OFF SHOWERS AND STORMS ACROSS THE PLAINS...BEING MORE LIKELY ACROSS THE ADJACENT TERRAIN AND HIGH VALLEYS. CAPE VALUES ARE FORECAST TO BE BELOW 1000 J/KG SO A FEW STRONG STORMS WILL BE POSSIBLE. TUESDAY...A CONTINUATION OF MOIST LOW LEVEL AIR...AND LOW LEVEL WINDS SWINGING MORE SOUTHERLY...THE ATMOSPHERE IS FORECAST TO DESTABILIZE MORE. SO SHOWERS AND STORMS SEEMS A BETTER BET ACROSS THE I-25 AND EASTERN MOUNTAINS...MIGRATING OUT SOME INTO THE PLAINS. A FEW SEVERE STORMS WILL BE POSSIBLE...AND THE POTENTIAL FOR LOCAL FLASH FLOODING WILL ALSO BE PRESENT. ISOLATED TO SCATTERED RAINS MAY BE FOUND IN THE WESTERN PART OF THE CWA. WEDNESDAY AND THURSDAY...UPPER RIDGE WILL STILL BE ACROSS THE ROCKIES...BUT THERE WILL BE CHANCES FOR DIURNAL SHOWERS AND STORMS WITH MOISTURE IN PLACE. INSTABILITY DOES NOT LOOK ALL THAT GREAT...BUT THERE IS ALWAYS THE CHANCE FOR SLOW MOVING STORMS THAT COULD POTENTIALLY PRODUCE FLASH FLOODING. -TLM- && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 326 PM MDT THU JUL 2 2015 BASICALLY VFR CONDITIONS ARE STILL PROJECTED OVER THE KALS...KCOS AND KPUB TAF SITES INTO FRIDAY AFTERNOON...WITH PERIODS OF MVFR TO POSSIBLY BRIEF IFR CONDITIONS AT TIMES THIS EVENING AND THEN AGAIN FRIDAY AFTERNOON DUE TO THUNDERSTORMS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...77 LONG TERM...TM AVIATION...77
Hazardous weather outlook, Jul 2, 11:25 AM MDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1125 AM MDT THU JUL 2 2015 COZ058>089-093>099-031730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1125 AM MDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER THE MOUNTAINS...THEN SPREAD TO THE LOWER ELEVATIONS FROM LATER THIS AFTERNOON INTO TONIGHT. STORMS TODAY AND TONIGHT WILL BE CAPABLE OF PRODUCING SMALL HAIL...FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. A FEW STORMS THIS AFTERNOON AND EVENING OVER THE EASTERN MOUNTAINS AND PLAINS COULD BECOME SEVERE...WITH HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH. LOCAL FLOODING WILL BECOME A CONCERN TONIGHT AS STORMS BECOME MORE WIDESPREAD OVER THE PLAINS...PARTICULARLY FOR URBAN AND FLOOD PRONE AREAS. ANYONE WITH TRAVEL PLANS ACROSS SOUTHEAST COLORADO TODAY OR TONIGHT SHOULD PAY CLOSE ATTENTION TO THE LATEST FORECASTS AND ANY ADVISORIES OR WARNINGS THAT HAVE BEEN ISSUED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY AFTERNOON AND EVENING...BEGINNING OVER THE MOUNTAINS AND SPREADING ACROSS THE PLAINS. ALL STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. A FEW STORMS OVER THE INTERSTATE 25 CORRIDOR AND EASTERN PLAINS COULD TURN SEVERE...WITH WIND GUSTS TO 60 MPH AND HAIL TO HALF DOLLAR SIZE. FOR THE HOLIDAY WEEKEND...STORMS WILL NOT BE QUITE AS NUMEROUS BUT THERE WILL STILL BE THE THREAT OF ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS...WITH THE POTENTIAL FOR FREQUENT LIGHTNING...SMALL HAIL AND LOCALLY HEAVY RAINFALL. THE THREAT OF LOCALLY HEAVY RAINFALL AND POTENTIAL FLOODING WILL BE ELEVATED FOR MONDAY AND TUESDAY...AS THE MONSOON RETURNS TO SOUTHEAST COLORADO. FLOOD PRONE AREAS...INCLUDING URBAN AREAS AND THE BURN SCARS...SHOULD BE ON THE ALERT FOR THE POTENTIAL OF HEAVY RAIN FROM THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT OVER SOUTH CENTRAL AND SOUTHEASTERN COLORADO.
In the hours before
Special weather statement, Jul 2, 2:08 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 208 PM MDT THU JUL 2 2015 COZ062-063-065-069-072-073-076-077-022100- CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 208 PM MDT THU JUL 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE...NORTH CENTRAL SAGUACHE AND WESTERN FREMONT COUNTIES UNTIL 300 PM MDT... AT 207 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SWISSVALE...OR 55 MILES EAST OF GUNNISON...MOVING SOUTH AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SALIDA...HOWARD...SWISSVALE AND COALDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3829 10566 3834 10605 3859 10601 3861 10578 TIME...MOT...LOC 2007Z 355DEG 14KT 3853 10589 MOORE
Local storm report, Jul 2, 2:43 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
243 PM MDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL 1 N HOWARD 38.46N 105.83W
07/02/2015 E0.88 INCH FREMONT CO PUBLIC
&&Local storm report, Jul 2, 2:44 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
244 PM MDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 1 SW HOWARD 38.44N 105.84W
07/02/2015 M1.50 INCH FREMONT CO PUBLIC
&&Special weather statement, Jul 2, 2:54 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 254 PM MDT THU JUL 2 2015 COZ072-078>080-022145- WET MOUNTAINS ABOVE 10000 FT CO-WET MOUNTAIN VALLEY BELOW 8500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 254 PM MDT THU JUL 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO AND CENTRAL CUSTER COUNTIES UNTIL 345 PM MDT... AT 253 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES NORTHEAST OF CRESTONE PEAK...OR 41 MILES WEST OF PUEBLO. THIS STORM WAS NEARLY STATIONARY. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SILVER CLIFF AND ROSITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3798 10547 3811 10546 3814 10517 3796 10516 TIME...MOT...LOC 2053Z 269DEG 3KT 3806 10532 MOORE
Special weather statement, Jul 2, 3:38 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT THU JUL 2 2015
COZ060>062-022230-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT CO-
338 PM MDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAFFEE COUNTY UNTIL 430
PM MDT...
AT 337 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALPINE...OR 40 MILES NORTHEAST OF GUNNISON...MOVING SOUTHEAST AT 10
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BUENA VISTA AROUND 345 PM MDT.
ST ELMO AROUND 405 PM MDT.
ALPINE AROUND 410 PM MDT.
NATHROP AROUND 430 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.
&&
LAT...LON 3867 10602 3856 10632 3881 10642 3883 10641
3882 10638 3883 10638 3885 10636 3891 10619
TIME...MOT...LOC 2137Z 331DEG 8KT 3881 10625
MOORESpecial weather statement, Jul 2, 3:47 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 347 PM MDT THU JUL 2 2015 COZ065-066-069-022230- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- LA GARITA MOUNTAINS ABOVE 10000 FT CO- 347 PM MDT THU JUL 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RIO GRANDE AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 430 PM MDT... AT 347 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF LA GARITA...OR 43 MILES NORTHWEST OF ALAMOSA...MOVING SOUTH AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA GARITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3804 10644 3808 10621 3780 10608 3774 10643 TIME...MOT...LOC 2147Z 350DEG 10KT 3799 10632 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:01 PM MDT | Special Weather Statement | PUB | Costilla | 44 min |
| Jul 1, 6:22 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jul 1, 6:49 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Jul 1, 7:05 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Jul 1, 8:37 PM MDT | Special Weather Statement | PUB | Las Animas | 38 min |
| Jul 2, 1:43 PM MDT | Special Weather Statement | PUB | Fremont | 47 min |
| Jul 2, 2:08 PM MDT | Special Weather Statement | PUB | Fremont | 52 min |
| Jul 2, 2:14 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Fremont, Saguache | 31 min |
| Jul 2, 2:54 PM MDT | Special Weather Statement | PUB | Custer | 51 min |
| Jul 2, 3:38 PM MDT | Special Weather Statement | PUB | Chaffee | 52 min |
| Jul 2, 3:45 PM MDT | Areal Flood Advisory | PUB | Chaffee | 2 hr |
| Jul 2, 3:47 PM MDT | Special Weather Statement | PUB | Saguache | 43 min |
| Jul 2, 4:38 PM MDT | Special Weather Statement | PUB | Alamosa | 52 min |
| Jul 2, 4:59 PM MDT | Special Weather Statement | PUB | Rio Grande | 46 min |
| Jul 2, 5:46 PM MDT | Special Weather Statement | PUB | Alamosa | 44 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.